MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s10637-010-9476-5

Медицинская библиотека · Investigational new drugs · 2010

Ultraviolet recall dermatitis reaction with sorafenib.

Magné Nicolas, Chargari Cyrus, Auberdiac Pierre, Moncharmont Coralie, Merrouche Yacine, Spano Jean-Philippe

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: Recall dermatitis is a rare and poorly understood drug-related event. Activated by exposure to sunlight or Ultraviolet (UV), drug-related phototoxic reactions have been reported with conventional chemotherapy agents or antibiotics.

METHODS

Here, we report the first case of acute dermatologic photo-induced recall reaction secondary to sorafenib in a patient with renal cell carcinoma.

RESULTS

Four weeks after stopping sorafenib, a patient with renal cell carcinoma developed an acute erythematous and papulomatous eruption restricted to the hands after prolonged solar exposure. The erythematous region was very well demarcated, mimicking the cutaneous syndrome that the patient had presented at time he was receiving sorafenib.

CONCLUSIONS

The suppression of the phototoxic reaction by corticosteroids strongly suggests that the immune system may have an important function in photo-recall reactions.

Для цитирования: Magné Nicolas, Chargari Cyrus, Auberdiac Pierre, Moncharmont Coralie, Merrouche Yacine, Spano Jean-Philippe. Ultraviolet recall dermatitis reaction with sorafenib.. Investigational new drugs. 2010. DOI: 10.1007/s10637-010-9476-5.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.